# SDR P97R20140117001

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: General aviation
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 1412612
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control, Honeywell, WGC8070468
- Component part number: 8978014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEARING IN THE UNDERSPEED GOVERNOR BALLHEAD FAILED, SEPARATING THE BEARING RACE AND RELEASING THE BEARING BALLS, WHICH PASSED THROUGH THE FUEL SECTION OF THE FUEL CONTROL.  THIS CAUSE THE GEAR FOR THE UNDERSPEED GOVERNOR ASSY AND THE O/S GOVERNOR TO BIND, CAUSING THE GQULL SHAFT TO TWIST WHICH THEN CRACKED AND DISINTEGRATED THE VESPEL SHAFT.
